A 21-year-old member asked:
I have been taking thr birth control modicon and my breast have been swollen amd i always feel bloated no sexdrive. wat kind is good to take?
1 doctor answer • 2 doctors weighed in
Urogynecology 25 years experience
Make certain: First i'd stop the pill (with a backup method) and confirm that it is the source of the problem. If u stop and still have the symptoms then clearly not the pill. If symptoms stop then trying a pill with a different Progesterone or lower estrogen may work out. Stop caffiene as it is common source of the first 2 problems, the last problem is complicated, check my answer on that subject.
6.1k viewsReviewed >2 years ago
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.